MAUDE Adverse Event Report: WILLOW INNOVATIONS, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP

WILLOW INNOVATIONS, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP
Model Number PRW31
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Skin Tears (2516); Skin Infection (4544)
Date of Event 09/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, the customer reported to willow customer care that on (b)(6) 2021 she had experienced injury to her nipple tissue.Her ob/gyn prescribed oral antibiotics due to infection (2 rounds).Customer stated that she would no longer be able to bf, and may need to have corrective surgery.Customer stated that her initial injury healed, although not properly.After the injury, she stated that she was still pumping, using one pump.No further follow up was provided.
 
Additional Manufacturer Narrative
The customer reported injury to her nipple tissue and infection which was treated by doctor visit and oral antibiotics.The customer reported that she was not able to breastfeed on the injured breast.The device has not been returned to willow innovations, inc.For evaluation.However, a manufacturing review was conducted on the device history record and no nonconformances were noted in the production of this device.Based on the information provided, it cannot be definitively concluded that the willow wearable breast pump caused or contributed to the injury to nipple tissue.

Brand Name
WILLOW WEARABLE BREAST PUMP
Common Device Name
POWERED BREAST PUMP
Manufacturer (Section D)
WILLOW INNOVATIONS, INC.
1975 w. el camino real
suite 306
mountian view CA 94040
Manufacturer Contact
nelson lam
1975 w. el camino real
suite 306
mountain view, CA 94040
9259898681
MDR Report Key13831801
Report Number3012759464-2022-00002
Device Sequence Number19060215
Product Code HGX
UDI-Device Identifier00858298006187
UDI-Public(01)00858298006187(11)211029
Combination Product (Y/N)N
PMA/510(K) Number
K191577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPRW31
Device Catalogue NumberPRW31
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date03/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale